RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Itskov, V M

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:57
Abstract pages:172
Full texts:64
References:28

http://www.mathnet.ru/eng/person20012
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/354602

Publications in Math-Net.Ru
1994
1. Yu. M. Vorob'ev, V. M. Itskov, “Quasi-modes corresponding to the stable type of conditionally periodic motion”, Mat. Zametki, 55:5 (1994),  36–42  mathnet  mathscinet  zmath; Math. Notes, 55:5 (1994), 461–465  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020